MAUDE Adverse Event Report: EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 12/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 67 yo male patient, initial right shoulder implanted on (b)(6) 2022, underwent a revision procedure on (b)(6) 2023, approximately 1 year 8 months post the initial procedure.The report indicated the glenoid was loose and infection was suspected.The patient was revised to a 300-10-15 equinoxe replicator plate 1.5mm o/s, 300-20-02 equinoxe square torque define screw, and 310-03-53 equinoxe humeral head expanded 53mm.There were no device breakages or surgical delays during the procedure.No x rays or patient history was able to be obtained.The patient was last known to be in stable condition following the event.No devices are returning for analysis due to the hospital policy.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 6977672 - 00-30-14 - equinoxe preserve stem 14mm.6886836 - 320-08-42 - glenosphere exp 42mm +4mm offset.7264988 - 320-10-00 - equinoxe reverse tray adapter plate tray +0.7068896 - 320-15-04 - rs glenoid plate r post aug, 8 deg, right.7253803 - 320-15-05 - eq rev locking screw.7271230 - 320-20-00 - eq reverse torque defining screw kit.S336664 - 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm.S342780 - 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm.S344269 - 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm.S302526 - 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm.S214372 - 320-20-46 - eq rev compress screw lck cap kit, 4.5 x 46mm.6543972 - 320-42-13 - 145-deg pe 42mm const hum liner +2.5.6893070 - 321-20-00 - equinoxe reverse shoulder drill kit.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, d4, g1, h1, h6: clinical code, component code, investigation types, investigation findings and investigation conclusions.The revision reported was likely the result of loosening of the glenoid baseplate, and scapular notching leading to prosthesis wear of the humeral liner.Potential contributions of user or patient-related considerations to the event could not be assessed, and the sequence of events and root cause cannot be determined because the revised components were not returned for evaluation and no radiographs were provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, had an initial right shoulder implanted and then underwent a revision procedure, approximately 1 year 8 months post the initial procedure.The report indicated the glenoid was loose and infection was suspected.The patient was revised to a 300-10-15 equinoxe replicator plate 1.5mm o/s, 300-20-02 equinoxe square torque define screw, and 310-03-53 equinoxe humeral head expanded 53mm.There were no device breakages or surgical delays during the procedure.No x rays or patient history was able to be obtained.The patient was last known to be in stable condition following the event.No devices are returning for analysis due to the hospital policy.Device images were provided.No further information.

Brand Name
RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18493419
Report Number1038671-2024-00077
Device Sequence Number14341175
Product Code KWS
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale